# SDR AT9900490

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 458
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND THREE DENTS WITH CREASES AT BS 458R L-19R IN CLOSED PROXIMITY TO AN EXISTING REPAIR AND TO EACH OTHER.  REPAIRED DENTS AT BS 458 IAW DC9 SRM 51-10-3, 51-30-2, 51-30-5 AND TIMCO EO NR 99-1182.
